American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 179 found      Go to page: 1 2 3 4 > >>

[1] Giuseppe De Marco and Adalberto Orsatti. Commutative rings in which every prime ideal is contained in a unique maximal ideal . Proc. Amer. Math. Soc. 30 (1971) 459-466. MR 0282962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Louis Pigno. Restrictions of $L\sp{p}$ transforms . Proc. Amer. Math. Soc. 29 (1971) 511-515. MR 0279531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John Bunce. The joint spectrum of commuting nonnormal operators . Proc. Amer. Math. Soc. 29 (1971) 499-505. MR 0283602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. W. Curtis and R. A. McCoy. Stable homeomorphisms on infinite-dimensional normed linear spaces. . Proc. Amer. Math. Soc. 28 (1971) 496-500. MR 0283831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John R. Isbell. $s$ admits an injective metric . Proc. Amer. Math. Soc. 28 (1971) 259-261. MR 0282333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. J. Harrison, Heydar Radjavi and Peter Rosenthal. A transitive medial subspace lattice . Proc. Amer. Math. Soc. 28 (1971) 119-121. MR 0283609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John B. Conway. On algebras of operators with totally ordered lattice of invariant subspaces . Proc. Amer. Math. Soc. 28 (1971) 163-168. MR 0283607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael E. Taylor. Analytic properties of elliptic and conditionally elliptic operators. . Proc. Amer. Math. Soc. 28 (1971) 317-318. MR 0276609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gregory F. Bachelis. On the ideal of unconditionally convergent Fourier series in $L\sb{p}\,(G)$ . Proc. Amer. Math. Soc. 27 (1971) 309-312. MR 0271640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Kuelbs. Expansions of vectors in a Banach space related to Gaussian measures. . Proc. Amer. Math. Soc. 27 (1971) 364-370. MR 0267615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. W. Baker. Convolution measure algebras with involution . Proc. Amer. Math. Soc. 27 (1971) 91-96. MR 0275064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David L. Ragozin. Constructive polynomial approximation on spheres and projective spaces. . Trans. Amer. Math. Soc. 162 (1971) 157-170. MR 0288468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K. Viswanath. Normal operations on quaternionic Hilbert spaces . Trans. Amer. Math. Soc. 162 (1971) 337-350. MR 0284843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael J. Fisher. Singular integrals and fractional powers of operators . Trans. Amer. Math. Soc. 161 (1971) 307-326. MR 0285935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] I. Glicksberg. When is $\mu \ast L\,\sb{1}$ closed? . Trans. Amer. Math. Soc. 160 (1971) 419-425. MR 0288523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Albert Baernstein. Representation of holomorphic functions by boundary integrals . Trans. Amer. Math. Soc. 160 (1971) 27-37. MR 0283182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. J. Canfell. Some characterizations of $n$-dimensional $F$-spaces . Trans. Amer. Math. Soc. 159 (1971) 329-334. MR 0279784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. R. Edwards and S. G. Wayment. Integral representations for continuous linear operators in the setting of convex topological vector spaces . Trans. Amer. Math. Soc. 157 (1971) 329-345. MR 0281867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. R. Edwards and S. G. Wayment. Representations for transformations continuous in the ${\rm BV}$\ norm . Trans. Amer. Math. Soc. 154 (1971) 251-265. MR 0274704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. J. Canfell. Uniqueness of generators of principal ideals in rings of continuous functions . Proc. Amer. Math. Soc. 26 (1970) 571-573. MR 0288109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Vernon Williams. Operators from Banach spaces to complex interpolation spaces . Proc. Amer. Math. Soc. 26 (1970) 248-254. MR 0265971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] W. R. Hare and John W. Kenelly. Sets expressible as unions of two convex sets . Proc. Amer. Math. Soc. 25 (1970) 379-380. MR 0257879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Geoffrey V. Wood. A note on isomorphisms of groups algebras . Proc. Amer. Math. Soc. 25 (1970) 771-775. MR 0259503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] W. A. Kirk. Remarks on pseudo-contractive mappings . Proc. Amer. Math. Soc. 25 (1970) 820-823. MR 0264481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Karl Gustafson. The Toeplitz-Hausdorff theorem for linear operators . Proc. Amer. Math. Soc. 25 (1970) 203-204. MR 0262849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Carl W. Kohls. Representation of abelian groups and rings by families of real-valued functions . Proc. Amer. Math. Soc. 25 (1970) 86-92. MR 0256964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Leon Brown. Subalgebras of $L\sb{\infty }$ of the circle group . Proc. Amer. Math. Soc. 25 (1970) 585-587. MR 0259501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] John C. Martin and Leonard Y. H. Yap. The algebra of functions with Fourier transforms in $L\sp{p}$ . Proc. Amer. Math. Soc. 24 (1970) 217-219. MR 0247378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Anthony To-ming Lau. Functional analytic properties of topological semigroups and $n$-extreme amenability . Trans. Amer. Math. Soc. 152 (1970) 431-439. MR 0269772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Robert S. Strichartz. Convolutions with kernels having singularities on a sphere . Trans. Amer. Math. Soc. 148 (1970) 461-471. MR 0256219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 179 found      Go to page: 1 2 3 4 > >>